MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXL EXT TAB 6 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH SI POLYAXL EXT TAB 6 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179732645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Expedium 5.5 titanium screws.1797-32-645 - 4 pieces.Reason for contact: intraoperatively, while tightening the reduction screw with a nut-screw, the tuning forks of the two screws prematurely broke off.The incident was reported to the operating surgeon.Date / time of the incident: (b)(6) 2019 13:00.Date / time when j & j employee became aware of the incident: july 15, 2019 13:00.Photos of products attached.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Report type: corrected data.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was not returned for evaluation.A review of the device history record could not be performed as the lot number is unknown.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.This complaint file will be closed with no further action required.Should more information and/or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Expedium 5.5 titanium screws: 1797-32-645 - 4 pieces.Reason for contact: intraoperatively, while tightening the reduction screw with a nut-screw, the tuning forks of the two screws prematurely broke off.The incident was reported to the operating surgeon.Date / time of the incident: (b)(6) 2019 13:00.Date / time when j & j employee became aware of the incident: july 15, 2019 13:00.Concomitant device reported: si polyaxl ext tab 6 x 45mm (part# 179732645, lot# unknown, quantity 2).This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
SI POLYAXL EXT TAB 6 X 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8865408
Report Number1526439-2019-51937
Device Sequence Number14276556
Product Code NKB
UDI-Device Identifier10705034073873
UDI-Public(01)10705034073873
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179732645
Device Catalogue Number179732645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
09/30/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/08/2019
10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1